# SDR DALA2022101806745

- Difficulty date: October 16, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 68,472 hours, 22,438 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1540 S28-29r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 DURING INSPECTION PER REMOVED PARTS: CRACK ON FRAME STA 1540 RBL 12 BTW S- 28R/29R AT AFT CARGO. IN REF NRC 179. C2. CORRECTIVE ACTION: SUMMARY OF NRC 00286: FRAME STA 1540 RBL 12 BTW S- 28R/29R WAS REPAIRED PER ER/A 602910-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 602910-14 REV. 0. (2455008)
